# SDR SWAA2025030793842

- Difficulty date: February 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AN AFT CARGO SHEAR TIE - BS 807; LBL 7; WL 152.<[01] REMOVED AND REPLACED AFT CARGO SHEAR TIE - BS 807; LBL 7; WL 152 I.A.W SRM 51-40-02-0G-0 AND DWG# 146A3010 REV B.;[02] VERIFIED CORRECTIVE ACTION
